Existence of a ground state solution for a class of singular elliptic problem in $\mathbb{R}^{N}$

Liu, Yanjun
January 2017
Boundary Value Problems;1/3/2017, Vol. 2017 Issue 1, p1
Academic Journal
In this paper, we prove the existence of a ground state solution for a quasi-linear singular elliptic equation in $\mathbb{R}^{N}$ with exponential growth by using the mountain-pass theorem and the Vitali convergence theorem.


Related Articles

  • 2-Quasi-l-Nuclear Maps. Shatanawi, W. // Turkish Journal of Mathematics;2005, Vol. 29 Issue 2, p157 

    In this paper we generalize the well-known result which says that the composition of quasi-nuclear maps is nuclear. More precisely, we define what we call a 2-quasi-l -nuclear map between normed spaces, and we prove that the composition of a 2-quasi-l -nuclear map with a quasi- l -nuclear map...

  • Existence and concentration of ground states for Schrödinger-Poisson equations with critical growth. He, Xiaoming; Zou, Wenming // Journal of Mathematical Physics;Feb2012, Vol. 53 Issue 2, p023702 

    In this paper, we study the existence and concentration behavior of ground state solutions for a class of Schrödinger-Poisson equation with a parameter &eh; > 0. Under some suitable conditions on the nonlinearity f and the potential V, we prove that for [variant_greek_epsilon] small, the...

  • Mass concentration phenomenon for inhomogeneous fractional Hartree equations. Dan Wu // Journal of Mathematical Physics;2014, Vol. 55 Issue 11, p1 

    In this paper, we consider the inhomogeneous fractional Hartree equation in masscritical case. First, we prove the existence of the ground states by studying the related constrained minimization problem. When the mass of initial data is larger than the mass of the ground states, we construct a...

  • Semiclassical limits of ground state solutions to Schrödinger systems. Ding, Yanheng; Lee, Cheng; Zhao, Fukun // Calculus of Variations & Partial Differential Equations;Nov2014, Vol. 51 Issue 3/4, p725 

    This paper is concerned with the existence and concentration properties of the ground state solutions to the following coupled Schrödinger systems and where $$z=(u,v)\in {\mathbb {R}}^2$$ , $$G$$ is a power type nonlinearity, having superquadratic growth at both $$0$$ and infinity but...

  • Ground state solutions for discrete nonlinear Schrödinger equations with potentials. Guowei Sun; Ali Mai // Journal of Computational Analysis & Applications;Jul2015, Vol. 19 Issue 1, p39 

    In this paper, we consider discrete nonlinear Schrödinger equations with periodic potentials and bounded potentials. Under a more general super-quadratic condition instead of the classical Ambrosetti-Rabinowitz condition, we prove the existence of ground state solutions of the equations by...

  • Standing Waves of the Inhomogeneous Klein–Gordon Equations with Critical Exponent. Zai Hui Gan; Jian Zhang // Acta Mathematica Sinica;Apr2006, Vol. 22 Issue 2, p357 

    This paper is concerned with the standing wave in the inhomogeneous nonlinear Klein– Gordon equations with critical exponent. Firstly, we obtain the existence of standing waves associated with the ground states by using variational calculus as well as a compactness lemma. Next, we...

  • Asymptotic behaviour of ground state solutions for the Hénon equation. DAOMIN CAO; SHUANGJIE PENG; SHUSEN YAN // IMA Journal of Applied Mathematics;Jun2009, Vol. 74 Issue 3, p468 

    Let B1(0) ⊂ RN be the unit ball centred at the origin, N ≥ 3. In this paper, we analyse the profile of the ground state solution of the Hénon equation – Δu = |x|αup−1 in B1(0), u = 0 on∂B1(0). We prove that for fixed p ∈ (2, 2*), (2* = 2N/(N −...

  • A variational study of some hadron bag models. Le Treust, Loïc // Calculus of Variations & Partial Differential Equations;Jan2014, Vol. 49 Issue 1/2, p753 

    We study, in this paper, some relativistic hadron bag models. We prove the existence of excited state solutions in the symmetric case and of a ground state solution in the non-symmetric case for the soliton bag and the bag approximation models by concentration compactness. We show that the...

  • Nonrelativistic limit of standing waves for pseudo-relativistic nonlinear Schrödinger equations. Woocheol Choi; Jinmyoung Seok // Journal of Mathematical Physics;2016, Vol. 57 Issue 2, p1 

    In this paper, we study standing waves for pseudo-relativistic nonlinear Schrödinger equations. In the first part, we find ground state solutions. We also prove that they have one sign and are radially symmetric. The second part is devoted to take nonrelativistic limit of the ground state...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics